|bad reaction to P I's
Apr 24, 2003
I am convinced that protease inhibitors make me dizzy and have even caused me to have something similar to TIA. My doctor thinks I'm nuts, but I have since stopped taking all HIV meds and have not had a dizzy problem since. I have full and total resistance to all meds. Ironically my viral load has dropped to its lowest point ever (40,000) since stopping the meds. The VL is climbing up, but still remains lower than when on meds. Any comments? Thnaks, positively nuts and confused
Response from Dr. Henry
I have treated numerous patients who cannot tolerate PIs for reasons that often are hard to figure out but are real. The patient is not nuts--just a challenge to manage if one of the major three classes of HIV meds are not tolerated by them. KH
side effects from sustiva
- When Does Leukoplakia Show Up In Hiv?
- What Will Happen If I Don't Treat Shingles?
- What To Use For Shingles On Neck?
- What If You Took Medicine For Chlamydia And I Still Have Symptoms What Does That Mean?
- What Are The Chances Of Getting Genital Herpes While Using A Condom?
- Syphilis Home Test Kit
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.